Alert archive / Guam / Wind Advisories in 2007
Wind Advisory 1, NWS Guam
NWS Guam issued this wind advisory at Jul 8, 2007, 6:08 AM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2007, 6:08 AM CDT (11:08 UTC)
- Expired
- Jul 10, 2007, 3:00 AM CDT
- In force
- 45 hr
- Issued by
- NWS Guam
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWMY70 PGUM 081108 NPWMY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 908 PM LST SUN JUL 8 2007 .STRONG WINDS ON THE PERIPHERY OF TROPICAL STORM 04W ARE AFFECTING THE MARIANA ISLANDS. THESE WINDS WILL PERSIST THROUGH EARLY WEDNESDAY MORNING. THE WINDS WILL TAPER OFF WEDNESDAY AS THE TROPICAL STORM MOVES FURTHER AWAY FROM THE MARIANA ISLANDS. GUZ001>004-090600- /X.NEW.PGUM.WI.Y.0001.070708T1108Z-070710T2000Z/ GUAM-ROTA-TINIAN-SAIPAN- 908 PM LST SUN JUL 8 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 AM LST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TIYAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM LST WEDNESDAY. EXPECT WINDY CONDITIONS OF 25 TO 35 MPH. GUSTS UP TO 45 MPH ARE POSSIBLE IN THE HEAVIER SHOWERS. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS SHOULD USE CAUTION DRIVING... ESPECIALLY ALONG MOUNTAIN SUMMITS AND COASTAL EXPOSURES. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ HENDRICKS
2 follow-up statements
000 WWMY70 PGUM 090855 NPWMY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 655 PM LST MON JUL 9 2007 .STRONG WINDS ON THE PERIPHERY OF TROPICAL STORM MAN-YI ARE AFFECTING THE MARIANA ISLANDS. THE STRONG SOUTHEAST WINDS WILL PERSIST THROUGH EARLY WEDNESDAY MORNING. GUZ001>004-100600- /X.CON.PGUM.WI.Y.0001.000000T0000Z-070710T2000Z/ GUAM-ROTA-TINIAN-SAIPAN- 655 PM LST MON JUL 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM LST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM LST WEDNESDAY. EXPECT STRONG SOUTHEAST WINDS AT 25 TO 35 MPH THROUGH EARLY WEDNESDAY MORNING. GUSTS UP TO 50 MPH ARE POSSIBLE TONIGHT IN THE HEAVIER SHOWERS. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS SHOULD USE CAUTION DRIVING... ESPECIALLY ALONG MOUNTAIN SUMMITS AND COASTAL EXPOSURES. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ HENDRICKS
000 WWMY70 PGUM 091735 NPWMY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 335 AM LST TUE JUL 10 2007 .STRONG SOUTHEAST WINDS ON THE NORTHEAST PERIPHERY OF TROPICAL STORM MAN-YI WILL CONTINUE TO AFFECT THE MARIANA ISLANDS TODAY. GUZ001>004-100800- /X.EXT.PGUM.WI.Y.0001.000000T0000Z-070710T0800Z/ GUAM-ROTA-TINIAN-SAIPAN- 335 AM LST TUE JUL 10 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM LST THIS AFTERNOON... EXPECT STRONG SOUTHEAST WINDS AT 20 TO 25 MPH TODAY. GUSTS TO 35 MPH ARE POSSIBLE IN THE HEAVIER SHOWERS...MAINLY THIS MORNING. WINDS WILL DECREASE TO 15 TO 20 MPH TONIGHT. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. MOTORISTS SHOULD USE CAUTION DRIVING...ESPECIALLY ALONG MOUNTAIN SUMMITS AND COASTAL EXPOSURES. $$ HENDRICKS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Guam wrote its last area forecast discussion before this wind advisory went out at Jul 8, 2:50 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 8, 2:50 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TIYAN GU 550 PM LST SUN JUL 8 2007 .SYNOPSIS... SHOWERS AND A FEW THUNDERSTORMS MOVED ACROSS THE ISLANDS THIS AFTERNOON. SOME OF THESE SHOWERS HAD GUSTS INTO THE LOWER 30 KNOT RANGE ASSOCIATED WITH THEM. THIS WAS FROM CONVERGENCE NORTH OF THE TROPICAL STORM. SATELLITE SHOWS MORE SHOWERS TO THE SOUTHEAST. && .DISCUSSION... THE BIGGEST CONCERN FOR THIS FORECAST PACKAGE IS THE TROPICAL STORM. MODELS STILL FAIRLY CONSISTENT WITH BRINGING THE STORM BETWEEN GUAM AND YAP SOMETIME MONDAY EVENING. AT THAT TIME THE SYSTEM REACHES TYPHOON INTENSITY. KEPT FORECAST BASICALLY AS IS. UPPED WINDS A BIT TO HAVE GUST TO 35 MPH OVER LAND AND 35 KNOTS OVER THE MARINE ZONES. GUSTS THIS HIGH HAVE ALREADY HAPPENED THIS AFTERNOON...CANT SEE WHY THIS WONT CONTINUE. WEATHER...CLOUDS...POPS AND TEMPERATURES ALSO LEFT ALONE SINCE THEY LOOKED ON TRACK. && .MARINE... THE BUOY HAS RISEN TO 6 FEET. TWEAKED THE SEAS AND SURF GRIDS HERE AND THERE BUT BASICALLY LEFT THEM AS IS. SURF COMES UP TO 8 FEET ON MONDAY. THE SURF HEIGHT WILL HAVE TO BE WATCHED CLOSELY. IN CASE THIS IS TOO LOW AND A HIGH SURF ADVISORY NEEDS TO BE ISSUED. && .GUM WATCHES/WARNINGS/ADVISORIES... GU...NONE. MARIANAS WATERS...NONE. && ZIOBRO
The office that day
Everything else NWS Guam issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:00 PM CDT | High Surf Advisory | GUM | 24 hr | |
| Jul 8, 5:09 PM CDT | High Surf Warning | GUM | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.